# SDR 2A6D20251006001

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N814SM
- Make and model: Snias AS350B3
- Aircraft serial: 7012
- Aircraft time: 6,749 hours, 15,235 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1 hours, 11,551 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 350A21135020
- Condition: Damaged
- Location: Zone 100
- Part time: 6,749 hours, 15,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MIS-DRILLED HOLE WAS FOUND ON THE FORWARD LH KEEL BEAM (PN: 350A21-1350-20), AFT LH KEEL BEAM (PN: 350A21-1056-  20) AND FWD KNOT ASSEMBLY LH SPLICE (PN: 350A21-1071-20) LOCATED AT Y400 X 1296.  TOOL MARK DAMAGE WAS ALSO DISCOVERED ON THE FWD KNOT ASSEMBLY LH SPLICE (PN: 350A21-1071-20).
